A survey on the stability of fractional differential equations

A survey on the stability of fractional differential equations,10.1140/epjst/e2011-01379-1,European Physical Journal-special Topics,C. P. Li,F. R. Zha

A survey on the stability of fractional differential equations   (Citations: 1)
BibTex | RIS | RefWorks Download
Recently, fractional calculus has attracted much attention since it plays an important role in many fields of science and engineering. Especially, the study on stability of fractional differential equations appears to be very important. In this paper, a brief overview on the recent stability results of fractional differential equations and the analytical methods used are provided. These equations include linear fractional differential equations, nonlinear fractional differential equations, fractional differential equations with time-delay. Some conclusions for stability are similar to that of classical integer-order differential equations. However, not all of the stability conditions are parallel to the corresponding classical integer-order differential equations because of non-locality and weak singularities of fractional calculus. Some results and remarks are also included.
Journal: European Physical Journal-special Topics - EUR PHYS J-SPEC TOP , vol. 193, no. 1, pp. 27-47, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: